Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Took mifepristone and misopristol. Started bleeding. Is it necessary to take complete dose of misopristol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Dear Dr,

My wife has used unwanted kit for abortion. she has taken first 1 tablet of mifepristone and another tablet of misopristol and she has got the bleeding. Is it necessary to take remaining 3 tablets of misopristol?
Posted Mon, 22 Apr 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Chandra Shekhar Sharma 40 minutes later
Hi,

Welcome to XXXXXXX

As incomplete dose can cause incomplete abortion thus prolonged bleeding, you should give her full course.

Hope, I have answered your query.

If you require further clarification, feel free to ask.

With best wishes,

(Dr.C.S.Sharma)
Above answer was peer-reviewed by
 
Follow-up: Took mifepristone and misopristol. Started bleeding. Is it necessary to take complete dose of misopristol? 6 minutes later
Dear Sir,

Thank you very much!

Whether she can take remaining 3 tablets tomorrow or she want to take all the tablets today itself?

Also how to know the abortion is complete?

Regards,
XXXXXX
 
 
Answered by Dr. Chandra Shekhar Sharma 2 hours later
Hi,

Welcome to XXXXXXX

For abortion upto 49 days, generally 600mg of Mifepristone is required as single dose followed 2 days later by 400mcg of Misopristol.

Please follow the instructios given with the kit.

After complete abortion bleeding will gradually diminish and finally stop.

Hope, I have answered your query.

If you require further clarification, feel free to ask.

With best wishes,

(Dr.C.S.Sharma)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor